# SDR FDKA200701032

- Difficulty date: January 29, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 11,719 hours, 10,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14553170005
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (1626 PHX LCL).  PAX DOOR SEAL TORN AT THE TOP AND SQUEALS IN FLIGHT.  MX REPLACED THE DOOR SEAL.
